Sides

Discussion in 'Human Growth Hormone and Peptides' started by kendallkmw, Aug 30, 2019.

  1. kendallkmw

    kendallkmw Member

    i was at 5iu and dropped to 3.5 after CTS sides kicked in. Whats you alls experience with the time it takes sides to dissipate?
     
  2. lilhawk

    lilhawk Member

    You using generic or pharma GH? I’m guessing generic. I use 6iu of Serostim daily with zero sides. Other than switching if you’re using generics, then back off the dose until they go away, which pretty much defeats the purpose of using it if you can’t use the dose you want.
     
  3. Delt123

    Delt123 Member

    Took me 3-4 weeks. Still had cts at the end of that but tolerable
     
  4. Tinytim

    Tinytim Member

    The friggin hands. Numb, tingling, whatever. I swear i cant reach up and change a light bulb without shit goin numb, and i dont know why.
     
  5. Logan44551

    Logan44551 Member

    I've had it take two months one run. This last run I went from 4iu to 2iu and sides dropped within a week. Seems run dependent for me anyhow. Going to increase to 3iu for a couple weeks and then back up to 4iu.
     
    kendallkmw and Silentlemon1011 like this.
  6. mands

    mands Member AnabolicLab.com Supporter

    The determining factor for sides is not Pharma vs. Generic.

    mands
     
    CAswole, Logan44551 and Mayne like this.
  7. Mayne

    Mayne Member

    I have to echo and lilhawk knows that he was in a thread where a known member explained that he had the hardest cts on 2 IU serostim and he has been on a lot more Black tops. I had personally experienced mild numbness only when I went up to 6 IU and I started at 4 IU on day 1 of my experience with rhGH. Then days later the sides had diminished to none. A year later and I am back up to 6 IU without any changed to IM from subq and had noticeable cts initially changed to 1 injection subq in the AM and 1 injection IM pre workout and they are again all away it is all absolutely individual.
     
    mands likes this.
  8. kendallkmw

    kendallkmw Member

    I think I am dealing with cubital tunnel syndrome. I’m not sure if this could be GH related. I had problem with this 2 years ago no GH. This started 2-3 weeks into this run after I did a few pretty big moving jobs. I dropped to 3.5iu at first and now 3iu. I did some pull ups yesterday and my elbow, forearm, and hand hurt so bad I wanted to cut it off at the fucking shoulder. Cubital will give all the same symptoms as carpal but the addition of a few things. I had to get a toradol shot a couple of weeks ago and if I could get a vial of it would inject that shit everyday.
     
  9. saywutrly

    saywutrly Member

    CuTS typically shows up and gets worse slowly like arthritis (my fiancee has cubital tunnel syndrome). That said, the fact that you would willingly inject toradol on a daily basis says that SOMETHING is VERY wrong to me. If you got the shot you must have insurance so I'd recommend to visit a doctor about this one (I rarely recommend that).

    If it is cubital and not caused by your GH know that, anecdotally at least, healing peptides have offered some relief for my fiancee.
     
    kendallkmw likes this.
  10. Mayne

    Mayne Member


    Dude has admittedly only been on pharma, he is from Eastern Europe where that is easily available and check what he explained. I hope that will put an end to the witch hunt and misleading people that would benefit nobody